# SDR 9719012275

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, A ELECTRICAL SMOKE SMELL WAS REPORTED FOLLOWED BY GASPER FAN CIRCUIT BREAKER POPPING.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  REPLACED GASPER FAN, OPERATIONAL CHECK OK.
